Male patient reported the following SimvaBeta - Simvastatin - Statin side effects :
Polyneuropathy, sleep disturbance, twitching, \"restless leg\", sharp pains in lower extremities, short, sharp pains in fingers
Over a two-year period I noticed a declining flexibility in my right foot and, over time, lower leg pain, sleep rhythm disturbances, headache, fatigue and in the months leading up to October 2009 sharp chronic pain in both lower legs and feet.
Adverse Event date: Thursday October 1st 12:00:00 AM
Medication Dosage: 1x per day
Medication Frequency: since 2007
Patient Age: 63
Patient Weight: 100
Other medications: none
Diagnosis: Electrical nerve response analysis confirmed PNP in the legs. Sharp pain radiating from shins into the foot, especially severe below or at the ankle bone and in the sole of the foot.
Pre-existing conditions: White male, moderate smoker, negligent alcohol use. Doctors originally thought the PNP was post-polio syndrome but this was discounted 60+ years after having had Polio. Neurologist could NOT explain the sudden acute nature of the PNP.
Disabled? Yes Possible chronic pain in right foot as residual effect
Birth Defects? No
Was intervention required to prevent damage? Yes stopped taking SimvaBeta / 90% improvement within six weeks
Other serious medical events? No